# SDR CALA9701034

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON UPPER SURFACE OF FLOORBEAM AT STA 344, LBL 30.  THE CORRODED SECTION WAS CUT OUT.  A BEAM REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-10-8.
